| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a display (cloudy w/ moisture) issue.It was reported that moisture was located behind the display.It was also reported that the patient went swimming while wearing the pump on (b)(6) 2017.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 09/21/2017 with the following findings: during investigation, the pump was returned and unable to power up and was completely unresponsive.The reported ¿cloudy screen¿ is duplicated, with moisture corrosion observed on the display screen inside the pump.Unrelated to the original complaint, moisture was observed in the battery canister.A leak test was performed and failed due a battery compartment and bolus button leak.The pump¿s cover was removed, and further moisture corrosion was found to the cgm module, the display screen, and to the power printed circuit board.Further testing was unable to be completed due to the pump being unable to be powered on.